# SDR AT9900113

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A418791
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CABIN FLOORBOARD PANEL AT STA 680-756, STA 965-996, AND FLOOR BOARD NR 97 CORRODED, MISSING CHAFFED STRIP, ELONGATED HOLES, RIVET HEADS PULLING UP, AND MISSING INSULATION.  FABRICATED NEW FLOORBOARD, HAT CHANNELS, INSULATION, TRIMMED, DEBURRED, ALODINE, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 53-21-0 FIG. 5C, 51-10-2, 51-10-3, 51-30-2, 51-20-0, AND DPS 3.40-21 AND 3.40-18.  HAT CHANNEL P/N OFF 1A-41889-1.
